C. Rajivganthi
C. Rajivganthi
FGV- EMap, Rio de Janeiro
Verified email at fgv.br - Homepage
Title
Cited by
Cited by
Year
Stability of fractional-order prey–predator system with time-delay and Monod–Haldane functional response
R Chinnathambi, FA Rihan
Nonlinear Dynamics 92 (4), 1637-1648, 2018
492018
Finite-time stability analysis for fractional-order Cohen–Grossberg BAM neural networks with time delays
C Rajivganthi, FA Rihan, S Lakshmanan, P Muthukumar
Neural Computing and Applications 29 (12), 1309-1320, 2018
412018
Approximate controllability of fractional order neutral stochastic integro-differential system with nonlocal conditions and infinite delay
P Muthukumar, C Rajivganthi
Taiwanese Journal of Mathematics 17 (5), 1693-1713, 2013
292013
Synchronization of memristor‐based delayed BAM neural networks with fractional‐order derivatives
C Rajivganthi, FA Rihan, S Lakshmanan, R Rakkiyappan, P Muthukumar
Complexity 21 (S2), 412-426, 2016
272016
Approximate controllability of second-order neutral stochastic differential equations with infinite delay and Poisson jumps
M Palanisamy, R Chinnathambi
Journal of Systems Science and Complexity 28 (5), 1033-1048, 2015
262015
Approximate controllability of fractional stochastic integro-differential equations with infinite delay of order 1< α< 2
C Rajivganthi, P Muthukumar, B Ganesh Priya
IMA Journal of Mathematical Control and Information 33 (3), 685-699, 2016
222016
Fractional stochastic differential equations with Hilfer fractional derivative: Poisson jumps and optimal control
FA Rihan, C Rajivganthi, P Muthukumar
Discrete Dynamics in Nature and Society 2017, 2017
212017
Dissipativity analysis of complex-valued BAM neural networks with time delay
C Rajivganthi, FA Rihan, S Lakshmanan
Neural Computing and Applications, DOI: 10.1007/s00521-017-2985-9, 2017
212017
Existence of solutions and approximate controllability of impulsive fractional stochastic differential systems with infinite delay and Poisson jumps
C Rajivganthi, K Thiagu, P Muthukumar, P Balasubramaniam
Applications of Mathematics 60 (4), 395-419, 2015
212015
Stochastic SIRC epidemic model with time-delay for COVID-19
FA Rihan, HJ Alsakaji, C Rajivganthi
Advances in difference equations 2020 (1), 1-20, 2020
202020
Successive approximation and optimal controls on fractional neutral stochastic differential equations with Poisson jumps
C Rajivganthi, P Muthukumar, B Ganesh Priya
Optimal Control Applications and Methods 37 (4), 627-640, 2016
142016
A fractional‐order model with time delay for tuberculosis with endogenous reactivation and exogenous reinfections
R Chinnathambi, FA Rihan, HJ Alsakaji
Mathematical Methods in the Applied Sciences 44 (10), 8011-8025, 2021
112021
Almost automorphic solutions for fractional stochastic differential equations and its optimal control
C Rajivganthi, P Muthukumar
Optimal Control Applications and Methods 37 (4), 663-681, 2016
112016
Approximate controllability of impulsive neutral stochastic functional differential system with state-dependent delay in Hilbert spaces
P Muthukumar, C Rajivganthi
Journal of Control Theory and Applications 11 (3), 351-358, 2013
102013
Approximate controllability of stochastic nonlinear third‐order dispersion equation
P Muthukumar, C Rajivganthi
International Journal of Robust and nonlinear Control 24 (3), 585-594, 2014
92014
Dynamics of fractional-order delay differential model of prey-predator system with Holling-type III and infection among predators
FA Rihan, C Rajivganthi
Chaos, Solitons & Fractals 141, 110365, 2020
72020
Approximate controllability of fractional order stochastic variational inequalities driven by Poisson jumps
P Muthukumar, C Rajivganthi
Taiwanese Journal of Mathematics 18 (6), 1721-1738, 2014
72014
Stabilization of delayed Cohen‐Grossberg BAM neural networks
R Chinnathambi, FA Rihan, L Shanmugam
Mathematical Methods in the Applied Sciences 41 (2), 593-605, 2018
52018
Optimal control of second order stochastic evolution hemivariational inequalities with Poisson jumps
P Muthukumar, N Durga, FA Rihan, C Rajivganthi
Taiwanese Journal of Mathematics 21 (6), 1455-1475, 2017
52017
Approximate boundary controllability of Sobolev-type stochastic differential systems
M Palanisamy, R Chinnathambi
Journal of the Egyptian Mathematical Society 22 (2), 201-208, 2014
52014
The system can't perform the operation now. Try again later.
Articles 1–20